| Catalog Number |
20127E |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite extension set had separated.The following information was provided by the initial reporter: the second product is the bd smartsite extension set (lot #: (10)25075578, ref #: (b)(4)).Could you please provide a further description of the issue? n/a.What was the impact to the patient? n/a.
Additional Manufacturer Narrative
The customer reported there was a second set along with a separation on a 2426-0007 administration set.The second set for this complaint is material 20127e, lot 25075578.The set was investigated, but no issues were found or observed.The set was returned and reported since it was used in conjunction with the failed set, but there is no failure for this set.The complaint could not be verified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this issue could not be identified without a replicated failure.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.